MathSciNet Relay Station
MathSciNet bibliographic data
MR1136235 16W50 (17B37)
Le Bruyn, Lieven; Smith, S. P. Homogenized ${\germ s}{\germ l}(2)$. Proc. Amer. Math. Soc. 118 (1993), no. 3, 725–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement